Preview

Vestnik natsional'nogo issledovatel'skogo yadernogo universiteta "MIFI"

Advanced search
Fullscreen

For citations:


Tsegel’nik V.V. Analytical Properties of Solutions of Three-Dimensional Autonomous Conservative Systems with One or Three Quadratic Nonlinearities without Chaotic Behavio. Vestnik natsional'nogo issledovatel'skogo yadernogo universiteta "MIFI". 2020;9(4):338-344. (In Russ.) https://doi.org/10.1134/S2304487X20040100

Views PDF (Rus): 26


Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 License.


ISSN 2304-487X (Print)